# SDR AALA200810473

- Difficulty date: December 4, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 68,144 hours, 31,424 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR, NUMBER 6 DOOR BEAM CRACKED.  REPAIRED PER SRM 52-05-00 FIGURE 3.
